Skip to main content

On behavior at infinity of the solutions to equations with dominating mixed derivative


We prove a theorem on the polynomial asymptotics at infinity for the solutions to differential equations with dominating mixed derivative with constant coefficients.

This is a preview of subscription content, access via your institution.


  1. 1.

    T. I. Amanov, Spaces of differentiable functions with dominating mixed derivative (Nauka, Alma Ata, 1976) [in Russian].

    Google Scholar 

  2. 2.

    O. V. Besov, V. P. Ilin, and S. M. Nikolskiĭ, Integral representations of functions and embedding theorems (Second edition; Nauka, Moscow, 1996) [J. Wiley and Sons, New York, 1978–1979].

    Google Scholar 

  3. 3.

    G. V. Demidenko, L p -estimates of solutions of quasielliptic equations in R n , Preprint No. 4 (Inst. Mat. SO RAN, Novosibirsk, 1992) [in Russian].

    Google Scholar 

  4. 4.

    G. V. Demidenko, “On quasi-elliptic operators in R n,” Sibirsk. Mat. Zh. 39(5), 1028–1037 (1998) [Siberian Math. J. 39 (5), 884–893 (1998)].

    MATH  MathSciNet  Google Scholar 

  5. 5.

    P. S. Filatov, “Uniform estimates for solutions of a class of quasielliptic equations at infinity,” Tr. Semin. S. L. Soboleva (2), 124–136 (1979) [in Russian].

  6. 6.

    P. S. Filatov, “Orthogonality conditions and behavior at infinity of solutions of a class of quasi-elliptic equations,” Sibirsk. Mat. Zh. 29(5), 226–235 (1988) [Siberian Math. J. 29 (5), 868–876 (1988)].

    MathSciNet  Google Scholar 

  7. 7.

    J. Friberg, “Multi-quasielliptic polinomials,” Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser. 21, 239–260 (1967).

    MATH  MathSciNet  Google Scholar 

  8. 8.

    G. A. Karapetyan, “Stabilization at infinity to a polynomial of solutions of a class of regular equations,” Trudy Mat. Inst. Steklov 187, 116–129 (1989) [Proc. Steklov Inst. Math. 187, 131–145 (1990)].

    MathSciNet  Google Scholar 

  9. 9.

    P. I. Lizorkin, “Generalized Liouville differentiation and the method of multipliers in the theory of embeddings of classes of differentiable functions,” Trudy Mat. Inst. Steklov 105, 89–167 (1969) [Proc. Steklov Inst. Math. 105, 105–202 (1969)].

    MATH  MathSciNet  Google Scholar 

  10. 10.

    P. I. Lizorkin and S. M. Nikolskiĭ, “A classification of differentiable functions on the basis of spaces with dominant mixed derivatives,” Trudy Mat. Inst. Steklov 77, 143–167 (1965) [in Russian].

    MATH  MathSciNet  Google Scholar 

  11. 11.

    V. P. Mikhailov, “The behaviour at infinity of a certain class of polynomials,” Trudy Mat. Inst. Steklov 91, 59–80 (1967) [Proc. Steklov Inst. Math. 91, 61–82 (1967)].

    MathSciNet  Google Scholar 

  12. 12.

    S. M. Nikolskiĭ, Functions with dominating mixed derivatives, in Outlines Joint Sympos. Partial Differential Equations; Boundary problems for equations of the hypoelliptic and the more general type (Novosibirsk, 1963), pp. 185–190 [in Russian].

  13. 13.

    S. M. Nikolskiĭ, “A variational problem,” Mat. Sb. 62(104), 53–75 (1963) [in Russian].

    MathSciNet  Google Scholar 

  14. 14.

    G. A. Shmyrev, “On multi-quasi-elliptic equations in ℝn,” Sibirsk. Mat. Zh. 44(5), 1183–1188 (2003) [Siberian Math. J. 44 (5), 926–930 (2003)].

    MATH  MathSciNet  Google Scholar 

  15. 15.

    S. L. Sobolev, Introduction to the theory of cubature formulas (Nauka, Moscow, 1974) [in Russian].

    Google Scholar 

  16. 16.

    S. V. Uspenskiĭ, “On differential properties of solutions of a certain class of pseudo-differential equations at infinity. I, II,” Sibirsk. Mat. Zh. 13(3), 665–678 (1972); 13 (4), 903–909 (1972) [Siberian Math. J. 13 (3), 457–466 (1972); 13 (4), 629–633 (1972)].

    Google Scholar 

  17. 17.

    S. V. Uspenskiĭ, “The representation of functions defined by a certain class of hypoelliptic operators,” Trudy Mat. Inst. Steklov 117, 292–299 (1972) [in Russian].

    MathSciNet  Google Scholar 

  18. 18.

    S. V. Uspenskiĭ and B. N. Chistyakov, “The transition to polynomials upon convergence of |x| → ∞ for solutions of a class of pseudodifferential equations,” Sibirsk. Mat. Zh. 16(5), 1053–1070 (1975) [Siberian Math. J. 16, 806–819 (1975)].

    Google Scholar 

  19. 19.

    S. V. Uspenskiĭ and B. N. Chistyakov, “On solutions of some class of pseudo-differential equations becoming a polynomial at |x| → ∞,” Tr. Semin. S. L. Soboleva (1), 119–135 (1979) [in Russian].

  20. 20.

    S. V. Uspenskiĭ, “Estimations on the infinity of solutions in one class of semielliptic equations,” Atti Accad. Naz. Lincei, VIII. Ser., Rend., Cl. Sci. Fis. Mat. Nat. 46, 641–645 (1969).

    MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to G. A. Shmyrev.

Additional information

Original Russian Text © G. A. Shmyrev, 2008, published in Matematicheskie Trudy, 2008, Vol. 11, No. 1, pp. 167–191.

About this article

Cite this article

Shmyrev, G.A. On behavior at infinity of the solutions to equations with dominating mixed derivative. Sib. Adv. Math. 18, 209–226 (2008).

Download citation

Key words

  • dominating mixed derivative
  • polynomial asymptotics